# SDR 96UAL900558

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bracket
- Condition: Cracked
- Location: Pylon Fire Ext
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK OF CYLINDER, ENGINE PYLON FIRE EXTINGUISHER FOUND WITH CRACKED MOUNTING BRACKET.  REPORTED UNDER REQUIREMENT OF DOT EXEMPTION E-10990.  RETURNED UNIT TO MANUFACTURER FOR REPAIR.
